# SDR SWIA201439494

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 30,542 hours, 25,161 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NOSE DOOR OPEN WARNING AT GEAR RETRACTION, MESSAGE CLEARED ON THEIR OWN.  REMOVED RT NLG GEAR DOOR SWITCH DI15 S1GA AND REPLACED WITH SERVICEABLE SWITCH S1GA, THEN COMPLIED WITH OPS TEST OF PROXIMITY SENSOR SYS, IAW AMM AND PERFORMED FUNCTIONAL TEST OF NLG FWD DOORS IAW AMM, AND FUNCTIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM. OPS TEST AND FUNCTIONAL TEST, CHECK GOOD.
